| Model Number |
CA15L2 |
| Medical Device Problem Codes |
Device Alarm System (1012); No Flow (2991)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a thermo-ablation procedure, air bubbles persisted in the system despite needle purging performed according to the manufacturer¿s recommendations.The device entered error mode and displayed a ¿reset¿ error message.Regular shutdowns of the thermo-ablation system, and multiple system restarts were required during the procedure.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.